Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 2

All articles in this issue are freely accessible.

Existence and uniqueness of rectilinear slit maps
Carl H. FitzGerald and Frederick Weening.
Trans. Amer. Math. Soc. 352 (2000), 485-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694289
The Calabi invariant and the Euler class
Takashi Tsuboi.
Trans. Amer. Math. Soc. 352 (2000), 515-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487633
Quantization of presymplectic manifolds and circle actions
Ana Cannas da Silva, Yael Karshon and Susan Tolman.
Trans. Amer. Math. Soc. 352 (2000), 525-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1714519
Factorization in generalized power series
Alessandro Berarducci.
Trans. Amer. Math. Soc. 352 (2000), 553-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473431
Resolutions of monomial ideals and cohomology over exterior algebras
Annetta Aramova, Luchezar L. Avramov and Jürgen Herzog.
Trans. Amer. Math. Soc. 352 (2000), 579-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1603874
Automorphism scheme of a finite field extension
Pedro J. Sancho de Salas.
Trans. Amer. Math. Soc. 352 (2000), 595-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615958
Rarified sums of the Thue-Morse sequence
Michael Drmota and Mariusz Skalba.
Trans. Amer. Math. Soc. 352 (2000), 609-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491859
A hereditarily indecomposable tree-like continuum without the fixed point property
Piotr Minc.
Trans. Amer. Math. Soc. 352 (2000), 643-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695031
Closed incompressible surfaces in knot complements
Elizabeth Finkelstein and Yoav Moriah.
Trans. Amer. Math. Soc. 352 (2000), 655-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487613
Two special cases of Ganea’s conjecture
Jeffrey A. Strom.
Trans. Amer. Math. Soc. 352 (2000), 679-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443893
Products and duality in Waldhausen categories
Michael S. Weiss and Bruce Williams.
Trans. Amer. Math. Soc. 352 (2000), 689-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694381
The $\mathcal U$-Lagrangian of a convex function
Claude Lemaréchal, François Oustry and Claudia Sagastizábal.
Trans. Amer. Math. Soc. 352 (2000), 711-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487623
Remarks on a Nonlinear Parabolic Equation
Matania Ben-Artzi, Jonathan Goodman and Arnon Levy.
Trans. Amer. Math. Soc. 352 (2000), 731-751
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615935
Operating points in infinite nonlinear networks approximated by finite networks
Bruce D. Calvert and Armen H. Zemanian.
Trans. Amer. Math. Soc. 352 (2000), 753-780
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1487608
$L^{p}$ estimates for nonvariational hypoelliptic operators with $VMO$ coefficients
Marco Bramanti and Luca Brandolini.
Trans. Amer. Math. Soc. 352 (2000), 781-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1608289
The set of idempotents in the weakly almost periodic compactification of the integers is not closed
B. Bordbar and J. Pym.
Trans. Amer. Math. Soc. 352 (2000), 823-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1491855
Rates of mixing for potentials of summable variation
Mark Pollicott.
Trans. Amer. Math. Soc. 352 (2000), 843-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621698
Banach spaces with the Daugavet property
Vladimir M. Kadets, Roman V. Shvidkoy, Gleb G. Sirotkin and Dirk Werner.
Trans. Amer. Math. Soc. 352 (2000), 855-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621757
Spin $\mathrm{L}$-functions on $GSp_{8}$ and $Gsp_{10}$
Daniel Bump and David Ginzburg.
Trans. Amer. Math. Soc. 352 (2000), 875-899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1473433
On the module structure of free Lie algebras
R. M. Bryant and Ralph Stöhr.
Trans. Amer. Math. Soc. 352 (2000), 901-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621725
A quantum octonion algebra
Georgia Benkart and José M. Pérez-Izquierdo.
Trans. Amer. Math. Soc. 352 (2000), 935-968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1637137
American Mathematical Society